Über Quadrate der affinen Rechtwinkelgeometrie.

H.-G. Zimmer

Mathematische Annalen (1958)

  • Volume: 135, page 340-351
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Zimmer, H.-G.. "Über Quadrate der affinen Rechtwinkelgeometrie.." Mathematische Annalen 135 (1958): 340-351. <http://eudml.org/doc/160624>.

author = {Zimmer, H.-G.},
journal = {Mathematische Annalen},
keywords = {foundations of geometry, noneuclidean geometry},
language = {ger},
pages = {340-351},
title = {Über Quadrate der affinen Rechtwinkelgeometrie.},
url = {http://eudml.org/doc/160624},
volume = {135},
year = {1958},

AU - Zimmer, H.-G.
TI - Über Quadrate der affinen Rechtwinkelgeometrie.
JO - Mathematische Annalen
PY - 1958
VL - 135
SP - 340
EP - 351
LA - ger
KW - foundations of geometry, noneuclidean geometry
UR - http://eudml.org/doc/160624
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.